# SDR DALA2023121310218

- Difficulty date: December 11, 2023
- Submitted: December 13, 2023
- Operation: Air carrier
- Aircraft: N197DN
- Make and model: Boeing 767332
- Aircraft serial: 28454
- Aircraft time: 110,509 hours, 16,386 cycles
- System (JASC): 5240 · Service Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 197 F/A REPORTS 2R DOOR WILL NOT ARM. CORRECTIVE ACTION: CYCLED 2R DOOR OPEN AND CLOSED AND ARMING. ALL OPS NML REF B767 AMM 52-11 & 52-73 (5032104)
